# SDR SWAA2021041327912

- Difficulty date: February 18, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; RH Z-ANGLE HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES; WL 156; FS 500B-500I / REMOVED CORROSION AROUND FASTENER HOLES ON FWD ' 'CARGO COMPT RH Z ANGLE STA 5003-500I WL156 AND ' 'VERIFIED WITH 10X MAGNIFYING GLASS NO DEFECTS IAW ' 'SRM 53-00-52-1A-2; ORIGINAL THICKNESS .040'; ' 'MATERIAL LOSS OF .014'; .026' REMAINING - OUTOF ' 'LIMITS IAW SRM 53-00-52-1A-2 FABRICATED NEW Z ' 'ANGLE AND REPAIR SPLICE IAW SRM 53-00-53-2R-5 AND ' 'INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DWG ' '143A7500 REV- AND APPLIED CIC IAW SRM ' '53-00-52-2R-5 AAR TOOL 36647 DATE 06/07/20 ATAG ' 'A88112
